TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Kalamity Offline
Member
Welcome me, I'm new!
*
 
Kalamity's Avatar
 
Age: 23

Posts: 1
Join Date: February 13th 2013

Is this overdose or withdrawal? - February 13th 2013, 05:37 AM

Hey.
So basically, I was 14 and just turned 14. I started taking percocets when I was 13 and took it for like 5 months more or less. I just knew that I kinda had a problem when I started dreaming about it.

Anyway, I decided I wanted to die so I took approx. 50 of them. It was around 9pm. I fall asleep like 20 minutes later and I remembering hearing my heart really loud and my breath had this odd rhythm thing to it.

I wake up maybe 4 hours later bc I was afraid I wouldn't die in time...but I couldn't see the time. I sit up to look at my clock and that made me nauseous so I vomited and immediately passed out.

I wake up twice more to vomit the treat out then finally really wake up at approximately 7am. I started vomiting black stuff that burned and eventually ran outa things to vomit.

For 3 days, I thought I was dying. It was so cold but so hot and then I was really hungry but had no appetite. I was nauseous all the time. I didn't crave percs though; when I thought about them, it made me feel sicker. It was just really horrible.
but anyway, I think this was due to acetaminophen poisoning...but I'm not quite sure. I didn't go to the ER and I just kinda lived when I really should have died. I just want to know what happened.
   
  (#2 (permalink)) Old
i_like_black Offline
Awesomesauce.
Experienced TeenHelper
******
 
i_like_black's Avatar
 
Name: Jess
Age: 31
Gender: Boobs and pubes
Location: Right here.

Posts: 683
Blog Entries: 347
Join Date: February 23rd 2010

Re: Is this overdose or withdrawal? - February 13th 2013, 08:46 AM

What happened was you hurt your insides in a very big way. Withdrawal for most drugs is quite similar, you can look up withdrawal symptoms online, but usually has related cravings, headaches, nausea (but not necessarily vomitting, can just feel nauseous), and appetite and sleep disturbances.

If this was a long time ago, then I would suggest you have some blood tests done just to make sure there's no permanent damage - checking things like liver and renal function. You may also want to see if they will do an ECG to make sure there's no heart abnormalities.

If this was within the last week, then it's probably not too late to go to ER and get checked out. The way you talk about it makes it sound like it happened a long time ago, but I'm saying that just in case it wasn't.

I've had a few overdoses (although none acetaminophen), and I experienced very similar things to what you've described each time.

And anyway, getting those blood tests done will put your mind at rest, and having a chat with your GP will also help you to determine what is/was going on.

   
2 user(s) liked this post or found it helpful.
Closed Thread

Bookmarks

Tags
overdose, withdrawal

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.